Combinatorica

, Volume 33, Issue 2, pp 231–252

Bipartite partial duals and circuits in medial graphs

Original Paper

Abstract

It is well known that a plane graph is Eulerian if and only if its geometric dual is bipartite. We extend this result to partial duals of plane graphs. We then characterize all bipartite partial duals of a plane graph in terms of oriented circuits in its medial graph.

Mathematics Subject Classification (2000)

05C10 05C45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.School of Computing and MathematicsUniversity of PlymouthDevonUK
  2. 2.Department of Mathematics Royal HollowayUniversity of LondonEgham, SurreyUK

Personalised recommendations